Proceedings of the Japan Academy

On the induced characters of a group

Masaru Osima

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 28, Number 5 (1952), 243-248.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195570968

Digital Object Identifier
doi:10.3792/pja/1195570968

Mathematical Reviews number (MathSciNet)
MR0050592

Zentralblatt MATH identifier
0047.25803

Subjects
Primary: 20.0X

Citation

Osima, Masaru. On the induced characters of a group. Proc. Japan Acad. 28 (1952), no. 5, 243--248. doi:10.3792/pja/1195570968. https://projecteuclid.org/euclid.pja/1195570968


Export citation

References